# SDR SWAA2020062994471

- Difficulty date: June 23, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 55,458 hours, 32,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE INTERMITTENT.   R & R FWD MEGAPHONE BATTERYS IAW AMM 25-64-00
